# SDR SWAA2020072901590

- Difficulty date: July 18, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 25600008
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE HAS A BROKEN HANDLE.   REPLACED THE MEGAPHONE IAW SWA DWG 25600008, REV D A48929.
